Go Back   FitDay Discussion Boards > WEIGHT LOSS > Weight Loss Tips
Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Search this Thread Display Modes
Old 01-08-2014, 06:33 PM   #1 (permalink)
FitDay Member
 
Join Date: Nov 2012
Posts: 4
Default Diet pill



I made the mistake of trying phentermine 37.5 . I was on it off and on for a month. I stopped after christmas for a week then restarted. I recently restarted it for 5 days and now have been off for 1.

Honestly, I stopped because I really wasn't losing anything and gained the insight that this is just a band aid fix. So, I have made an appointment with a nutritionist and counselor to fix this problem.

However, my worry is when I was on phen I didn't eat any more than 800 calories and exercised a long time. What is now going to happen when add more calories even though they are good ones?

Anyone encounter this? Suggestions/opinions??
Sblicken is offline   Reply With Quote
Old 01-08-2014, 06:53 PM   #2 (permalink)
Super Moderator
 
Kathy13118's Avatar
 
Join Date: Jan 2010
Posts: 1,358
Default

My only thought is that your doctor would have the best insight about this. This is or was a drug with some side effects once upon a time, right? So I'm assuming he must have prescribed it for you. In any case, a medical opinion about something you ingest is always better than casting around on the web for answers when a drug is involved!

That said, I wonder what others might have to say...
Kathy13118 is offline   Reply With Quote
Old 01-23-2014, 04:49 PM   #3 (permalink)
FitDay Member
 
Join Date: Jan 2014
Posts: 7
Default

Quote:
Originally Posted by Sblicken View Post


I made the mistake of trying phentermine 37.5 . I was on it off and on for a month. I stopped after christmas for a week then restarted. I recently restarted it for 5 days and now have been off for 1.

Honestly, I stopped because I really wasn't losing anything and gained the insight that this is just a band aid fix. So, I have made an appointment with a nutritionist and counselor to fix this problem.

However, my worry is when I was on phen I didn't eat any more than 800 calories and exercised a long time. What is now going to happen when add more calories even though they are good ones?

Anyone encounter this? Suggestions/opinions??


Its honestly a toss up. Yes, you could gain a few pounds while your body adjust to the new way of eating. But you might not. The healthier route is the best one and safest. Honestly, you should not be below 1200 calories a day. As you change the way you live, take it day by day and think less on the outside and more about what you are doing to your insides. You want to live? You have to eat, and eat healthy. Give it a few weeks. Feel free to friend me, more then happy to help you where you need it.
Coachbeca is offline   Reply With Quote
Old 07-27-2014, 02:59 PM   #4 (permalink)
FitDay Member
 
Join Date: Jul 2014
Posts: 77
Default

My doctor give me some drops to take and i feel so good , I lose a lot of weight with specific diet....
Ryan.W is offline   Reply With Quote
Old 08-05-2014, 03:05 PM   #5 (permalink)
FitDay Member
 
Join Date: Aug 2014
Posts: 1
Default success..

I have been using viva oasis pure green coffee bean extract for 2 weeks and this journey has been successful.I was weighting 90kg but now am weighing 87 already.This is just great.
Carol1000 is offline   Reply With Quote
Old 08-18-2014, 06:17 AM   #6 (permalink)
FitDay Member
 
Join Date: Aug 2014
Posts: 4
Default

How much time you take to become a giant of 87kg??
MistyJhones is offline   Reply With Quote
Old 01-20-2015, 07:56 PM   #7 (permalink)
FitDay Member
 
Join Date: Dec 2014
Posts: 32
Default

At this stage your doctor is the only one to guide you the best. Do ask him the side effects and damage these pills have caused so that others can be aware of it.
JaylinThorne is offline   Reply With Quote
Old 01-27-2015, 05:28 PM   #8 (permalink)
FitDay Member
 
Join Date: Jan 2015
Posts: 1
Default

I found interesting information about your topic, now there talk to the guys.
facebook.com/pages/One-My-Health/641186009319150

Last edited by Kathy13118; 01-29-2015 at 03:37 PM. Reason: removed link
airjane is offline   Reply With Quote
Old 01-29-2015, 07:39 AM   #9 (permalink)
FitDay Member
 
Join Date: Jan 2015
Posts: 1
Default

the diet pills can give you the naturally size effect.The way to lose weight you just know the right basic for the diet & exercise.Also need to have good mindset in lose weight purpose.
Have the great diet contain with the important nutrient.Exercise which has the ability to lose your weight.
I suggest you to find some course or any weight loss system for the purpose to lose weight.I have seen a lot of people recommend the 3 week diet for naturally weight loss

Last edited by Kathy13118; 01-29-2015 at 03:38 PM. Reason: removed link
sibojiaoyu is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

 
Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2